# SDR UPS99430152

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: DE
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUTDOWN IN FLIGHT ON FINAL APPROACH HAD A COMPRESSOR STALL WITH DESCENT POWER ON WITH A IMMEDIATE RAPID RISE IN EGT.  SHUTDOWN EGT SHOWS MAX 914.  FELT COMPRESSOR STALL AND HEARD LOW RUMBLE AFTER THRUST LEVER RETARDED TO FLIGHT IDLE.  REMOVED AND REPLACED NR 4 ENGINE PER B747 TC 50 00.
